# SDR COM11757

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Aoa Heat Relay
- Part number: MS2740127
- Condition: Defective
- Location: Left
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A.O.A. VANE HEAT INOP WARNING ACTIVATED.  REPLACED RELAY KO187, SYSTEM CHECK NORMAL.
